# SDR 97ZZZX939

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3190P
- Make and model: Bell 206L-1
- Aircraft serial: 45779
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 3,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, FOUND TIP BLOCK AND WEIGHT PACKAGE CORRODED AND CAUSED SPAR TO BECOME DEFORMED AT TIP.
